# SDR CA991210018

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172L
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 16426A
- Condition: Incorrect Part
- Location: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL FROM THE WHEEL ASSY, THE BRAKE DISC WAS DETERMINED TO BE AN INCORRECT PART FOR THE WHEEL ASSY TO WHICH IT WAS INSTALLED. THE SUBMITTER STATED THAT THE CORRECT BRAKE DISC PART NUMBER IS 164-40 AND THAT THE ONLY PERCEPTIBLE DIFFERENCE IS THE DIAMETER OF THE MOUNTING BOLT HOLES.
